# SDR SWAA2022112172581

- Difficulty date: November 16, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 79,396 hours, 46,881 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Lt Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EXIT DOOR FLUORESCENT WINDOW LIGHT INOP / [01] OK TO ONTINUE PER MEL 33-2-03 SP1B C/W AUTH # 103795;[02] REMOVED AND REPLACED LEFT OVER WING EXIT DOOR WINDOW LIGHT ASSEMBLY IAW AMM 33-21-00
